CT scan does not look good

kyolcu
kyolcu Member Posts: 111

I had colon tumor removal surgery 2 months ago. Because of surgery had no CT scan for total of 3-4 months. I had CT scan couple days ago after 2 chemos after surgery. Unfortunately tumors near to bile ducts on left and right lobe have grown. More seriously left lobe tm from 2.2 to 3.1cm With bile duct dilation. I was told if jaundice starts they will put a stent. I believe it is a serious situation.

I wonder has anyone have an idea or experience to share.

Thank you all for input.

Kadir 

Comments

  • Annabelle41415
    Annabelle41415 Member Posts: 6,715 Member
    Sorry

    I'm sorry that you have this report.  I'm not able to help you but there are others on this board that have had stents put in various places and they can give you more detail.  You have come to the right place though.  Our board has a wealth of information from real people.  Wishing you the best.

    Kim

  • JanJan63
    JanJan63 Member Posts: 2,478
    I haven't had your situation

    I haven't had your situation but I did have a stent for my kidney for a while. 

    Jan

  • kyolcu
    kyolcu Member Posts: 111
    JanJan63 said:

    I haven't had your situation

    I haven't had your situation but I did have a stent for my kidney for a while. 

    Jan

    thank you Jan and Kim by the

    thank you Jan and Kim by the way I am not new to the board but not in very often, following good people and all discussions.

  • kyolcu
    kyolcu Member Posts: 111
    Bile duct dilation

    Because of bile duct dilation my oncologist changed irinotecan and Erbutux to Folfox, Oxaliplatin, Avastin and 5FU. I hope it will shrunk the tumors in liver that are causing bile duct enlargement.

  • Annabelle41415
    Annabelle41415 Member Posts: 6,715 Member
    edited September 2018 #6
    kyolcu said:

    Bile duct dilation

    Because of bile duct dilation my oncologist changed irinotecan and Erbutux to Folfox, Oxaliplatin, Avastin and 5FU. I hope it will shrunk the tumors in liver that are causing bile duct enlargement.

    Oxi

    Folfox is a good combination and can target and destroy much cancer cells but the Oxi is hard on one's system including the cold sensitivity and neuropathy.  Be careful to monitor that and tell your doctor if you are experiencing any bad side effects.  I've never had Avastin, but only Folfox which includes the Oxi.  Come back here if you need more info.

    Kim

  • Ruthmomto4
    Ruthmomto4 Member Posts: 706 Member
    kyolcu said:

    Bile duct dilation

    Because of bile duct dilation my oncologist changed irinotecan and Erbutux to Folfox, Oxaliplatin, Avastin and 5FU. I hope it will shrunk the tumors in liver that are causing bile duct enlargement.

    The tumors are near the bile duct?
    Or inside it? Inside is a bit more complicated since systemic chemo does not get inside the ducts, if they are outside then it’s much better and hopefully the chemo will shrink them. We have been dealing with this for years and let me tell you jaundice is incredibly unpleasant. Itching so intense my husband scratched his skin off, nausea, and crazy diarrhea
    I am NOT trying to scare you but it was horrible watching my husband suffer through that so if your urine gets dark which is usually the first sign (orange colored) get that stent put in ASAP!
  • kyolcu
    kyolcu Member Posts: 111

    The tumors are near the bile duct?
    Or inside it? Inside is a bit more complicated since systemic chemo does not get inside the ducts, if they are outside then it’s much better and hopefully the chemo will shrink them. We have been dealing with this for years and let me tell you jaundice is incredibly unpleasant. Itching so intense my husband scratched his skin off, nausea, and crazy diarrhea
    I am NOT trying to scare you but it was horrible watching my husband suffer through that so if your urine gets dark which is usually the first sign (orange colored) get that stent put in ASAP!

    The tumors are near the bile duct

    Thank you for detailed information. I don’t have jaundice and itching yet. I hope new chemo regimen will shrink the tumor.

    Thanks